Dermacrine and anti-biotics
- 12-08-2010, 01:33 PM
- 12-08-2010, 01:39 PM
You will be fine to continue using it.
As long as the anti-biotics don't put you out of the gym, vommitting, or crapping your insides out for a couple days it shouldn't affect your progress.
- 12-08-2010, 02:21 PM
With all respect to chocolate milk, I have to disagree, having been in a similar situation more than once; I have found that taking anti-biotics and supplements of any kind, simply do not mix. The effects of both are lessened, when on a course of medicine, get your moneys worth and benefit, from stopping all supps when using an antibiotic. JMO
12-08-2010, 02:41 PM
- 6'4" 230 lbs.
- Join Date
- Nov 2010
- St Louis, MO
- Rep Power
12-08-2010, 03:56 PM
12-08-2010, 04:12 PM
Not really, there is a multitudinous range of responses to any and all drugs, bacteria, supplements etc. antibiotics are not stackable in my book. The level of competence among American physicians ( and other "professionals") is so low that we need to be careful.
Similar Forum Threads
- By good2Badawg in forum SupplementsReplies: 2Last Post: 07-21-2010, 08:39 PM
- By dax506 in forum AnabolicsReplies: 7Last Post: 02-03-2009, 04:22 PM
- By Irish480 in forum AnabolicsReplies: 8Last Post: 09-22-2006, 12:39 AM
- By anapolack in forum Weight LossReplies: 1Last Post: 05-10-2006, 12:09 PM
- By WATERLOGGED in forum AnabolicsReplies: 5Last Post: 08-20-2004, 07:49 PM